# SDR SWAA2022021471231

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737*
- Aircraft serial: 32478
- Aircraft time: 58,312 hours, 34,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHT COVER LOOSE ; / [01] RESECURED EXIT ROW LIGHT COVER REF SIP
